Sahand Communications in Mathematical Analysis, Volume (1), No (2), Year (2014-11) , Pages (39-46)

Title : ( A Class Of Compact Operators On Homogeneous Spaces )

Authors: Fatemah Esmaeelzadeh , Rajab Ali Kamyabi Gol , Reihaneh Raisi Tousi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

. Let ϖ be a representation of the homogeneous space G/H, where G be a locally compact group and H be a compact subgroup of G. For an admissible wavelet ζ for ϖ and ψ ∈ Lp (G/H), 1 ≤ p < ∞, we determine a class of bounded compact operators which are related to continuous wavelet transforms on homogeneous spaces and they are called localization operators


, Homogenous space, Square integrable representation, Admissible wavelet, Localization
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Fatemah Esmaeelzadeh and Kamyabi Gol, Rajab Ali and Raisi Tousi, Reihaneh},
title = {A Class Of Compact Operators On Homogeneous Spaces},
journal = {Sahand Communications in Mathematical Analysis},
year = {2014},
volume = {1},
number = {2},
month = {November},
issn = {2322-5807},
pages = {39--46},
numpages = {7},
keywords = {Homogenous space; Square integrable representation; Admissible wavelet; Localization operator.},


%0 Journal Article
%T A Class Of Compact Operators On Homogeneous Spaces
%A Fatemah Esmaeelzadeh
%A Kamyabi Gol, Rajab Ali
%A Raisi Tousi, Reihaneh
%J Sahand Communications in Mathematical Analysis
%@ 2322-5807
%D 2014